The first National Vaccine Law Conference has been convened to address the urgent need for an increased understanding in many sectors of the operations of different aspects of vaccine, vaccination, and immunization law.

National Vaccine Law Conference Schedule

 

Note: At this time, the scheduling of specific sessions remains in progress. A list of sessions can be found here, but remains subject to change.

Wednesday, September 14, 2022

6:30PM – 9:00PM 

Pre-conference dinner for speakers, panelists, organizers, and special guests. 

Thursday, September 15, 2022

7:00AM 

Registration Opens, at Van Metre Hall 

7:30AM – 8:00AM

Breakfast Buffet Opens, at Van Metre Hall 

8:00AM – 9:10AM

Welcome — Opening remarks be GMU Law School Dean Ken Randall; Introductory Program and Vaccine Law Year(s) In Review, by Brian Dean Abramson and Denise M. Hill

9:10AM – 9:30AM

Break – 30 Minutes

10:30AM – 10:50AM

Break – 20 Minutes

 12:20PM – 2:00PM

Lunch — What History Tells Us About Vaccination and Vaccine Law 

Roundtable Discussions – Vax to the Future 

3:30PM – 3:50PM

Break – 20 Minutes 

4:50PM – 5:10PM

Break

5:10PM – 7:00PM

Exclusive Documentary Screening: Virulent: The Vaccine War (see the teaser here), with remarks by producer Laura Davis and director Tjardus Greidanus

Friday, September 16, 2022

7:30AM – 8:00AM

Breakfast Buffet Opens, at Conference Site 

9:30AM – 9:40AM

Break – 10 Minutes 

9:40AM – 10:20AM

Roundtable Discussions

10:20AM – 10:30AM

Break – 10 Minutes 

 12:00PM – 1:30PM

Lunchtime Closing Keynote Address by Montrece Ransom

1:30PM – 2:00PM 

Break – 30 Minutes 

2:00PM – 3:00PM